# SDR UALA2012010600125

- Difficulty date: January 5, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 72,119 hours, 27,069 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN MAIN DECK FLOOR AFT WET AREA BS 1620-1640 AT LBL 20 HAS CORROSION BY NUT PLATES ALONG INTERCOSTAL.   MAJOR REPAIR ACCOMPLISHED:  INSTALLED NEW INTERCOSTAL PAX CABIN MAIN DECK AFT WET AREA BETWEEN 1620-1640 AT LBL 20 REF SRM 51-40-02.
